Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Pre-cancerous cells removed in hysterectomy. On HRT. Why do I have severe fatigue?

I had a full hysterectomy on 11-5-2012. Robotic assisted, pre cancerous cells noted but all removed. My fatique continues to be severe. I am on HRT both estrogen (Patch) and progesterone . I have schedulled a physical with my Primary to see if he has any suggestions. I sleep a minimum of 10hours/night and force myself to get out of bed. So want to take a nap but am trying to increase my stamina. I am athletic play tennis, golf and swim. Nothing helps.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
General & Family Physician 's  Response
HI
Thank for asking to HCM
I can understand your worry as such you are on HRT, so the fatigue could be because of HRT, this could induce fatigue not so common but the property of hormone can give such symptoms, and the functional elements can make it more prominent, this will come around if the dosage reduces of HRT, have words with your doctor, have good day.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor